Metrics

From
Unification of Well-known Numeric Methods for Solving Nonlinear Equations by Amin Najafi Amin American Journal of Numerical Analysis. 2015, 3(3), 65-76 doi:10.12691/ajna-3-3-2
Views
14665
Html 13947
Abstract 718
22 November 2015 (publication date) through 03 April 2020 *
14.71 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 10248
PDF2157
Epub805
XML946
PPT2838
Figures1676
Tables1826
Export: 1985
RIS612
BibTex668
Endnote705
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com